Interpolative Berinde-Meir-Keeler Weak Contraction Mapping Theorem
Abstract
In this paper, we introduce the notion of an interpolative Berinde-Meir-Keeler weak operator. Additionally, we provide an existence theorem for such operators in metric spaces. An example is given to illustrate the main result.
References
Meir, A., & Keeler, E. (1969). A theorem on contraction mappings. Journal of Mathematical Analysis and Applications, 28, 326-329. https://doi.org/10.1016/0022-247X(69)90031-6
Karapımar, E. (2018). Revisiting the Kannan type contractions via interpolation. Advances in the Theory of Nonlinear Analysis and Its Applications, 2(2), 85-87. https://doi.org/10.31197/atnaa. 431135
Karapınar, E. (2021). Interpolative Kannan-Meir-Keeler type contraction. Advances in the Theory of Nonlinear Analysis and Its Applications, 5(4), 611-614. https://doi.org/10.31197/atnaa.989389
Ampadu, C. B. (2020). Some fixed point theory results for the interpolative Berinde weak operator. Earthline Journal of Mathematical Sciences, 4(2), 253-271. https://doi.org/10.34198/ejms.4220.253271
This work is licensed under a Creative Commons Attribution 4.0 International License.